# SDR 2005UALA00706

- Difficulty date: July 23, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 49,890 hours, 18,659 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Row 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE ILLUMINATION LIGHT INOP AT ROW 5.  REPLACED LAMP.
